# SDR ZW0A0111302

- Difficulty date: November 17, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 27,399 hours, 13,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NUMBER 2 RT LONGERON WAS CRACKED .125 INCH AT STA 1220.  REPAIRED PER SRM 53-02, PAGES 49 THRU 53.
